# SDR 9501823241

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-211
- Aircraft serial: 380
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 6228701002
- Condition: Malfunctioned
- Location: Radio Alt
- Part time: 7,001 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED 'NAV RA 2' FAULT.  AIRCRAFT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 RADIO ALTIMETER TRANSMISSION ANTENNA (6SA2).  OPERATIONAL CHECK OK.
